# SDR NACA2022031700002

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 106,789 hours, 19,003 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R SIDE WINDOW EICAS MESSAGE OUT OF MKIP. PERFORMED TEST OF WINDOW HEAT CONTROLLER. BITE TEST CHECK NORMAL, NO FAULTS FOUND, NO EICAS MESSAGE AT THIS TIME IAW AMM 56-11-10
